-
1
-
-
33646516485
-
"Possible generalization of Boltzmann-Gibbs statistics"
-
C. Tsallis, "Possible generalization of Boltzmann-Gibbs statistics," J. Statist. Phys., vol. 52, pp. 479-487, 1988.
-
(1988)
J. Statist. Phys.
, vol.52
, pp. 479-487
-
-
Tsallis, C.1
-
2
-
-
36149028516
-
"Generalized statistical mechanics: Connection with thermodynamics"
-
E. M. F. Curado and C. Tsallis, "Generalized statistical mechanics: Connection with thermodynamics," J. Phys. A, vol. 24, pp. L69-L72, 1991.
-
(1991)
J. Phys. A
, vol.24
-
-
Curado, E.M.F.1
Tsallis, C.2
-
5
-
-
13444268859
-
-
Amsterdam, The Netherlands: North-Holland. See also Selected Papers of Alfred Rényi, Budapest, Hungary: Akadémia Kiado, 1976
-
A. Rényi, Probability Theory. Amsterdam, The Netherlands: North-Holland, 1970. See also Selected Papers of Alfred Rényi, vol. 2. Budapest, Hungary: Akadémia Kiado, 1976.
-
(1970)
Probability Theory
, vol.2
-
-
Rényi, A.1
-
6
-
-
0002453010
-
"Quantification method of classification processes, concepts of structural α-entropy"
-
J. H. Havrda and F. Charvát, "Quantification method of classification processes, concepts of structural α-entropy," Kybernetika, vol. 3, pp. 30-35, 1967.
-
(1967)
Kybernetika
, vol.3
, pp. 30-35
-
-
Havrda, J.H.1
Charvát, F.2
-
7
-
-
0014747331
-
"Generalized information functions"
-
Z. Daróczy, "Generalized information functions," Inf. Contr., vol. 16, pp. 36-51, 1970.
-
(1970)
Inf. Contr.
, vol.16
, pp. 36-51
-
-
Daróczy, Z.1
-
8
-
-
11944266539
-
"Information theory and statistical mechanics"
-
E. T. Jaynes, "Information theory and statistical mechanics," Phys. Rev., vol. 106, no. 4, pp. 620-630, 1957.
-
(1957)
Phys. Rev.
, vol.106
, Issue.4
, pp. 620-630
-
-
Jaynes, E.T.1
-
9
-
-
11944275853
-
"Information theory and statistical mechanics II"
-
E. T. Jaynes, "Information theory and statistical mechanics II," Phys. Rev., vol. 108, no. 2, pp. 171-190, 1957.
-
(1957)
Phys. Rev.
, vol.108
, Issue.2
, pp. 171-190
-
-
Jaynes, E.T.1
-
10
-
-
0032299256
-
"The role of constraints, within generalized nonextensive statistics"
-
C. Tsallis, R. S. Mendes, and A. R. Plastino, "The role of constraints, within generalized nonextensive statistics," Phys. A, vol. 261, pp. 534-554, 1998.
-
(1998)
Phys. A
, vol.261
, pp. 534-554
-
-
Tsallis, C.1
Mendes, R.S.2
Plastino, A.R.3
-
11
-
-
0345073205
-
"General thermostatistical formalisms, invariance under uniform spectrum translations, and Tsallis q-additivity"
-
R. P. Di Sisto, S. Martínez, R. B. Orellanaa, A. R. Plastino, and A. Piastino, "General thermostatistical formalisms, invariance under uniform spectrum translations, and Tsallis q-additivity," Phys. A vol. 265, pp. 590-613, 1999.
-
(1999)
Phys. A
, vol.265
, pp. 590-613
-
-
Di Sisto, R.P.1
Martínez, S.2
Orellanaa, R.B.3
Plastino, A.R.4
Piastino, A.5
-
12
-
-
3042772199
-
"On maximum entropy principle, superstatistics, power-law distribution and Rényi parameter"
-
A. G. Bashkirov, "On maximum entropy principle, superstatistics, power-law distribution and Rényi parameter," Phys. A, vol. 340, pp. 153-162, 2004.
-
(2004)
Phys. A
, vol.340
, pp. 153-162
-
-
Bashkirov, A.G.1
-
13
-
-
4243195484
-
"Statistical-mechanical foundation of the ubiquity of Lévy distributions in nature"
-
[Erratum: vol. 77, p. 5442, 1996]
-
C. Tsallis, S. V. F. Levy, A. M. C. Souza, and R. Maynard, "Statistical-mechanical foundation of the ubiquity of Lévy distributions in nature," Phys. Rev. Lett., vol. 75, pp. 3589-3593, 1995. [Erratum: vol. 77, p. 5442, 1996].
-
(1995)
Phys. Rev. Lett.
, vol.75
, pp. 3589-3593
-
-
Tsallis, C.1
Levy, S.V.F.2
Souza, A.M.C.3
Maynard, R.4
-
14
-
-
0001574252
-
"Nonextensive foundation of Lévy distributions"
-
D. Prato and C. Tsallis, "Nonextensive foundation of Lévy distributions," Phys. Rev. E, vol. 60, pp. 2398-2401, 2000.
-
(2000)
Phys. Rev. E
, vol.60
, pp. 2398-2401
-
-
Prato, D.1
Tsallis, C.2
-
15
-
-
0037114585
-
"Deformed exponentials and logarithms in generalized thermostatistics"
-
J. Naudts, "Deformed exponentials and logarithms in generalized thermostatistics," Phys. A, vol. 316, pp. 323-334, 2002.
-
(2002)
Phys. A
, vol.316
, pp. 323-334
-
-
Naudts, J.1
-
16
-
-
3042811704
-
"Generalized thermostatistics based on deformed exponential and logarithmic functions"
-
J. Naudts, "Generalized thermostatistics based on deformed exponential and logarithmic functions," Phys. A, vol. 340, pp. 32-40, 2004.
-
(2004)
Phys. A
, vol.340
, pp. 32-40
-
-
Naudts, J.1
-
17
-
-
3943087574
-
"Mathematical Structure Derived from the q-Multinomial Coefficient in Tsallis Statistics"
-
LANL e-print cond-mat/0401546
-
H. Suyari, "Mathematical Structure Derived from the q-Multinomial Coefficient in Tsallis Statistics," LANL e-print cond-mat/0401546.
-
-
-
Suyari, H.1
-
18
-
-
13444305136
-
"Connections between Tsallis' Formalisms Employing the Standard Linear Average Energy and Ones Employing the Normalized q-Average Energy"
-
LANL e-print cond-mat/0410527. To be published in Phys. Lett. A
-
T. Wada and A. M. Scarfone, "Connections between Tsallis' Formalisms Employing the Standard Linear Average Energy and Ones Employing the Normalized q-Average Energy," LANL e-print cond-mat/0410527. To be published in Phys. Lett. A.
-
-
-
Wada, T.1
Scarfone, A.M.2
-
19
-
-
0000840166
-
"Characteristic vectors of bordered matrices with infinite dimensions"
-
E. Wigner, "Characteristic vectors of bordered matrices with infinite dimensions," Ann. Math., vol. 62, pp. 548-564, 1955.
-
(1955)
Ann. Math.
, vol.62
, pp. 548-564
-
-
Wigner, E.1
-
20
-
-
0001560594
-
"On the distribution of the roots of certain symmetric matrices"
-
E. Wigner, "On the distribution of the roots of certain symmetric matrices," Ann. Math., vol. 67, pp. 325-327, 1958.
-
(1958)
Ann. Math.
, vol.67
, pp. 325-327
-
-
Wigner, E.1
-
24
-
-
0004195394
-
-
Providence; RI: AMS, CRM Monograph Ser
-
D. V. Voiculescu, K. J. Dykema, and A. Nica, Free Random Variables Providence; RI: AMS, 1993, vol. 1, CRM Monograph Ser..
-
(1993)
Free Random Variables
, vol.1
-
-
Voiculescu, D.V.1
Dykema, K.J.2
Nica, A.3
-
25
-
-
0003707650
-
-
Providence. RI: AMS, 77, Mathematical Surveys and Monographs
-
F. Hiai and D. Petz, The Semicircle Law, Free Random Variable, and Entropy. Providence. RI: AMS, 2000, vol. 77, Mathematical Surveys and Monographs.
-
(2000)
The Semicircle Law, Free Random Variable, and Entropy
-
-
Hiai, F.1
Petz, D.2
-
27
-
-
45849155283
-
"Nonextensive entropies derived from form invariance of pseudoadditivity"
-
(7 pp.)
-
H. Suyari, "Nonextensive entropies derived from form invariance of pseudoadditivity," Phys. Rev. E, vol. 65, p. 066118 (7 pp.), 2002.
-
(2002)
Phys. Rev. E
, vol.65
, pp. 066118
-
-
Suyari, H.1
-
28
-
-
0037147349
-
"On the most concise set of axioms and the uniqueness theorem for Tsallis entropy"
-
H. Suyari, "On the most concise set of axioms and the uniqueness theorem for Tsallis entropy," J. Phys. A, vol. 35, pp. 10731-10738, 2002.
-
(2002)
J. Phys. A
, vol.35
, pp. 10731-10738
-
-
Suyari, H.1
-
29
-
-
3943050051
-
"Generalization of Shannon-Khinchin axioms to nonextensive systems and the uniqueness theorem for the nonextensive entropy"
-
Aug
-
H. Suyari, "Generalization of Shannon-Khinchin axioms to nonextensive systems and the uniqueness theorem for the nonextensive entropy," IEEE Trans. Inf. Theory., vol. 50, no. 7, pp. 1783-1787, Aug. 2004.
-
(2004)
IEEE Trans. Inf. Theory.
, vol.50
, Issue.7
, pp. 1783-1787
-
-
Suyari, H.1
-
30
-
-
0041577429
-
"A note on the q-deformation theoretic aspect of the generalized entropies in nonextensive physics"
-
S. Abe, "A note on the q-deformation theoretic aspect of the generalized entropies in nonextensive physics," Phys. Lett. A, vol. 224, pp. 326-330, 1997.
-
(1997)
Phys. Lett. A
, vol.224
, pp. 326-330
-
-
Abe, S.1
-
31
-
-
0001302712
-
"q-calculus and entropy in nonextensive statistical physics"
-
R. S. Johal, "q-calculus and entropy in nonextensive statistical physics," Phys. Rev. E, vol. 58, pp. 4147-4151, 1998.
-
(1998)
Phys. Rev. E
, vol.58
, pp. 4147-4151
-
-
Johal, R.S.1
-
32
-
-
0347129811
-
"Generalized algebra within a nonextensive statistics"
-
L. Nivanen, A. Le Mehaute, and Q. A. Wang, "Generalized algebra within a nonextensive statistics," Rep. Math. Phys., vol. 52, pp. 437-434, 2003.
-
(2003)
Rep. Math. Phys.
, vol.52
, pp. 434-437
-
-
Nivanen, L.1
Le Mehaute, A.2
Wang, Q.A.3
-
33
-
-
3042773338
-
"A possible deformed algebra and calculus inspired in nonextensive thermostatistics"
-
E. P. Borges, "A possible deformed algebra and calculus inspired in nonextensive thermostatistics," Phys. A, vol. 340, pp. 95-101, 2004.
-
(2004)
Phys. A
, vol.340
, pp. 95-101
-
-
Borges, E.P.1
-
35
-
-
3943082644
-
"q-Stirling's Formula in Tsallis Statistics"
-
LANL e-print cond-mat/0001541
-
H. Suyari, "q-Stirling's Formula in Tsallis Statistics," LANL e-print cond-mat/0001541.
-
-
-
Suyari, H.1
-
36
-
-
0035369134
-
"Morphology of growth by random walk deposition"
-
J. A. Cordeiro, M. V. B. T. Lima, R. M. Dias, and F. A. Oliveira, "Morphology of growth by random walk deposition," Phys. A, vol. 295, pp. 209-214, 2001.
-
(2001)
Phys. A
, vol.295
, pp. 209-214
-
-
Cordeiro, J.A.1
Lima, M.V.B.T.2
Dias, R.M.3
Oliveira, F.A.4
|